Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

$ C^{\alpha}$-classical solutions for abstract non-autonomous integro-differential equations


Author: Eduardo Hernández
Journal: Proc. Amer. Math. Soc. 139 (2011), 4307-4318
MSC (2010): Primary 45N05, 34K30; Secondary 47D06
Published electronically: August 9, 2011
MathSciNet review: 2823076
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we study the existence of strict and classical solutions for a class of abstract non-autonomous integro-differential equations in Banach spaces. Some applications of the abstract results are considered.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 45N05, 34K30, 47D06

Retrieve articles in all journals with MSC (2010): 45N05, 34K30, 47D06


Additional Information

Eduardo Hernández
Affiliation: Departamento de Computação e Matemática, Faculdade de Filosofia, Ciencias e Letras de Ribeirão Preto, Universidade de São Paulo, CEP 14040-901 Ribeirão Preto, SP, Brazil
Email: lalohm@icmc.usp.br

DOI: http://dx.doi.org/10.1090/S0002-9939-2011-11265-6
PII: S 0002-9939(2011)11265-6
Keywords: Integro-differential equations, classical solutions, strict solutions, sectorial operators.
Received by editor(s): June 2, 2009
Published electronically: August 9, 2011
Additional Notes: The work of the author was supported by Capes, Grant 1050314.
Communicated by: Ken Ono
Article copyright: © Copyright 2011 American Mathematical Society